# SDR USAA061395

- Difficulty date: December 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 312 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 STR 2L CRACKED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW DWG 65-54487, DEFECT SIZE: 1 INCH.
